×

zbMATH — the first resource for mathematics

Hilbert functions of graded algebras. (English) Zbl 0384.13012

MSC:
13H15 Multiplicity theory and related topics
13E05 Commutative Noetherian rings and modules
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
14M15 Grassmannians, Schubert varieties, flag manifolds
13G05 Integral domains
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F; MacDonald, I.G, Introduction to commutative algebra, (1969), Addison-Wesley Reading, Mass., · Zbl 0175.03601
[2] Bennett, B, On the characteristic functions of a local ring, Ann. of math., 91, 25-87, (1970) · Zbl 0198.06101
[3] Buchsbaum, D.A; Eisenbud, D, Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension 3, Amer. J. math., 99, 447-485, (1977) · Zbl 0373.13006
[4] Burnside, W, Theory of groups of finite order, (1911), Cambridge Univ. Press, reprinted by Dover, New York, 1955 · JFM 42.0151.02
[5] Clements, G; Lindström, B, A generalization of a combinatorial theorem of Macaulay, J. combinatorial theory, 7, 230-238, (1969) · Zbl 0186.01704
[6] \scS. Goto, “Remarks on Graded Rings with Application to Certain Monoid Algebras,” preprint.
[7] \scS. Goto, N. Suzuki, and K. Watanabe, “On Affine Semigroup Rings,” preprint. · Zbl 0361.20066
[8] \scC. Greene and D. J. Kleitman, Proof techniques in the theory of finite sets, in “MAA Studies in Combinatorics” (G.-C. Rota, Ed.), Math. Assoc. of America, Washington D.C., to appear. · Zbl 0409.05012
[9] Gröbner, W, Moderne algebraische geometrie, (1949), Springer-Verlag Vienna · Zbl 0033.12706
[10] Herzog, J; Kunz, E, Die wertehalbgruppe eines lokalen rings der dimension 1, Ber. heidelberger akad. wiss., II, (1971), 1971 · Zbl 0212.06102
[11] ()
[12] Hironaka, H, Certain numerical characters of singularities, J. math. Kyoto univ., 10, 151-187, (1970) · Zbl 0214.20003
[13] Hochster, M; Eagon, J.A, Cohen-Macaulay rings, invariant theory, and the generic kperfection of determimental loci, Amer. J. math., 93, 1020-1058, (1971) · Zbl 0244.13012
[14] Hochster, M, Rings of invariants of tori, Cohen-Macaulay rings generated by monomials, and polytopes, Ann. of math., 96, 318-337, (1972) · Zbl 0233.14010
[15] Hodge, W.D; Pedoe, D, ()
[16] Kaplansky, I, Commutative rings, (1974), Univ. of Chicago Press · Zbl 0203.34601
[17] Kleiman, S.L; Laksov, D, Schubert calculus, Amer. math. monthly, 79, 1061-1082, (1972) · Zbl 0272.14016
[18] Macaulay, F.S, The algebraic theory of modular systems, (), No. 19 · Zbl 0802.13001
[19] Macaulay, F.S, Some properties of enumeration in the theory of modular systems, (), 531-555 · JFM 53.0104.01
[20] MacMahon, P.A, (), reprinted by Chelsea, New York, 1960
[21] Mallows, C.L; Sloane, N.J.A, On the invariants of a linear group of order 336, (), 435-440 · Zbl 0268.20033
[22] McMullen, P, The number of faces of simplicial polytopes, Israel J. math., 9, 559-570, (1971) · Zbl 0209.53701
[23] Molien, T, Über die invarianten der linearen substitutionsgruppen, Sitz. König. preuss. akad. wiss., 1152-1156, (1897) · JFM 28.0115.01
[24] Popoviciu, T, Studie şi cercetari ştiintifice, Acad. R.P.R. filiala cluj, 4, 8, (1953)
[25] Reiten, I, The converse to a theorem of sharp on Gorenstein modules, (), 417-420 · Zbl 0235.13016
[26] Smoke, W, Dimension and multiplicity for graded algebras, J. algebra, 21, 149-173, (1972) · Zbl 0231.13006
[27] Sperner, E, Über einen kombinatorischen satz von Macaulay und seine anwendung auf die theorie der polynomideale, Abh. math. sem. univ. Hamburg, 7, 149-163, (1930) · JFM 55.0663.01
[28] Stanley, R; Stanley, R, Theory and application of plane partitions, parts 1 and 2, Stud. in appl. math., Stud. in appl. math., 50, 259-279, (1971) · Zbl 0225.05012
[29] Stanley, R, Ordered structures and partitions, Mem. amer. math. soc., 119, (1972) · Zbl 0246.05007
[30] Stanley, R, Linear homogeneous Diophantine equations and magic labelings of graphs, Duke math. J., 40, 607-632, (1973) · Zbl 0269.05109
[31] Stanley, R, Combinatorial reciprocity theorems, Advances in math., 14, 194-253, (1974) · Zbl 0294.05006
[32] Stanley, R, Combinatorial reciprocity theorems, (), 107-118, No. 56
[33] Stanley, R, Cohen-Macaulay rings and constructible polytopes, Bull. amer. math. soc., 81, 133-135, (1975) · Zbl 0304.52005
[34] Stanley, R, The upper bound conjecture and Cohen-Macaulay rings, Stud. in appl. math., 54, 135-142, (1975) · Zbl 0308.52009
[35] Stanley, R, Some combinatorial aspects of the Schubert calculus, (), 217-251
[36] Svanes, T, Coherent cohomology of Schubert subschemes of flag schemes and applications, Advances in math., 14, 369-453, (1974) · Zbl 0308.14008
[37] Watanabe, K, Certain invariant subrings are Gorenstein, I, Osaka J. math., 11, 1-8, (1974) · Zbl 0281.13007
[38] Watanabe, K, Certain invariant subrings are Gorenstein, II, Osaka J. math., 11, 379-388, (1974) · Zbl 0292.13008
[39] Whipple, F, On a theorem due to F. S. Macaulay, J. London math. soc., 8, 431-437, (1928) · JFM 54.0106.18
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.